# SDR YENA2023041400405

- Difficulty date: April 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 05783
- Aircraft time: 33,867 hours, 10,790 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P2463C
- Condition: Failed
- Location: 4005km
- Part time: 8,805 hours, 5,774 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1865, BOS-RSW. 'STRONG FUME ODOR ON DESCENT PASSING 7K. AFT AIRPLANE ONLY. ( PACKS ); PERF DECONTAMINATION OF ENVIRONMENTAL CONTROL SYS FOR PACK 1 & 2; REF INFO NOTICE 2017-T015F. (REFER TO LP # 3559366 ITEMS 1 (REMOVED AND REPLACED 2 PACK OZONE CONVERTER ASSY REF AMM 21-51-41 OPS & LK CKS OK MDDR 506824 REMAINS OPEN) & 2 (EMOVED AND REPLACED 1 PACK OZONE CONVERTER ASSY PER AMM 21-51-41, OPS AND LEAK CKS OK, MDDR 506824 REMAINS OPEN).) OPS CHKS IS OK AT THIS TIME. NO DEFECTS OR ODORS WERE NOTED. THIS CLRS MDDR  506824. MX-4 UPDATED, PLCD RMVD.'
